Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mamato3

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Mamato3

  • Rank
    New Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

820 profile views
  1. I'm going to start hair skin and nail vitamin. When I use product it's not too dry but after a day it becomes dry, I guess when the product wears off, i dont know. I don't even know what the hell is normal with my hair anymore!
  2. I started Claravis Sept 11, 2011 and went off it February 14, 2012, so a 5 month treatment. Two weeks into treatment my hair started coming out. I was freaked out, obviously! They lowered my dose. My still continually shed though. My hair has thinned out all over. No bald spots, and thinned out more so on the right side than the left and also the back thinned more too. Anyway, the shedding slowed down a lot for a while, but the shedding started again like 2 months ago and I'm so scared!
  3. Is anyone expieriencing hair thinning while taking clavaris?
  4. Same thing is happening to me. Everytime I wash I get a lot more than normal coming out. I know hair loss is a side effect. I was in 30 mg twice a day for 2 weeks when I noticed it happening and my derm told me to stop. Now I'm on 30 mg a day only and 8 days back into treatment I'm shedding a lot again!
  5. I'm sorry where is your signature? I'm never on the full site I always come on on my phone.
  6. I dont have a log...I'm going to start one soon! I like coming in here bc i didn't tell anyone I'm taking this except my husband and a good friend of mine so its nice to talk to people going through the same thing you are. Its so weird not having oily skin anymore! My makeup actually looks good all day and stays on! Glad your expierience is going well so far! I get so scared reading blogs about bad stuff that's happened to people! Are you taking any supplements? I'm not.
  7. Hi! I'm back on accutane....it worked so well for me in only the two weeks I was on it and when i went back to derm saturday she said to just take the 30 mg once a day instead of twice. I'm hoping my hair will be ok...we shall see. Where did you get the make up forever? Who makes it?
  8. Its funny you say that I was just looking into that. I was waiting bc I didn't know how long it would take for accutane to leave my system. Ice been off it a week now.
  9. Thanks everyone! I tried accutane for 2 weeks and my hair started coming out so the derm told me to stop taking it . Yes I do wear make up..non acnegenic kind from este lauder (so it says).
  10. Anyone have any good recommendations on products that help control the oil? By the time I get home from work I cannot wait to wash my face! And if I have something to do after work, I get anxiety about not being able to wash my face and not to mention it probably looks like crap . Ughhh will I ever have "normal" skin?!!!
  11. Hair coming out after 2 weeks...stopped taking it. Oh well
  12. I agree with the person who said as soon as you don't feel right stop taking it. I took it for 2 weeks and my doc told me to stop bc my hair started coming out. I love my hair and I don't want to be bald with clear skin. In the 2 weeks I was on it I really found my skin responding well so I'm upset that I had to stop. Good luck to you.
  13. That's great! I didn't get an initial break out. My skin got a little oiler for a few days and it subsided. And the simpler skin care routine was so nice, I agree! Good luck to you.
×